Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1953 Publikationen

2004 | Monographie | Veröffentlicht | PUB-ID: 2936828
Lewandowski S. Sexualität in den Zeiten funktionaler Differenzierung. Eine systemtheoretische Analyse. Bielefeld: Transcript; 2004.
PUB
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608612
Röckner M, Wang F-Y. On the spectrum of a class of non-sectorial diffusion operators. Bulletin of the London Mathematical Society . 2004;36(1):95-104.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606483
Bogachev VI, Da Prato G, Röckner M, Sobol Z. Global gradient bounds for dissipative diffusion operators. Comptes Rendus Mathematique. 2004;339(4):277-282.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607633
Röckner M, Sobol Z. A new approach to Kolmogorov equations in infinite dimensions and applications to stochastic generalized Burgers equations. Comptes Rendus Mathematique. 2004;338(12):945-949.
PUB | DOI | WoS
 
2004 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1877234
Da Prato G, Röckner M. Invariant Measures for a Stochastic Porous Medium Equation. In: Kunita H, Watanabe S, Takahashi Y, eds. Stochastic Analysis and Related Topics. Advanced studies in pure mathematics. Vol 41. Tokyo: Mathematical Soc. of Japan; 2004: 13-29.
PUB | DOI
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607410
Bogachev VI, Da Prato G, Röckner M. Invariant measures of generalized stochastic porous medium equations. Doklady Mathematics. 2004;69(3):321-325.
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607686
Da Prato G, Röckner M. Weak solutions to stochastic porous media equations. Journal of Evolution Equations. 2004;4(2):249-271.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606613
Röckner M, Zhang TS. Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold. Publications of the Research Institute for Mathematical Sciences. 2004;40(2):385-427.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607414
Bogachev VI, Röckner M, Wang F-Y. Invariance implies Gibbsian: Some new results. Communications in Mathematical Physics. 2004;248(2):335-355.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272
Cerrai S, Röckner M. Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability. 2004;32(1B):1100-1139.
PUB | WoS
 

Filter und Suchbegriffe

year=2004

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung